# SDR SWAA2022082344455

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 68,849 hours, 40,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FORWARD LOWER EMERGENCY EXIT LENS MISSING. / [01] INSTALLED NEW LENS IAW EA M-21-133-00720. OK TO CONTINUE ON TLD. A/C OK FOR SERVICE.
